# SDR ASAA2022050438208

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 1,744 hours, 460 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'INFO ONLY' 'FMC DISAGREE' MESSAGE DISPLAYED ON BOTH NAV DISPLAYS AFTER RAMP REMOVED POWER FROM AIRCRAFT.  GROUNDED - YES. COMPLETED FMC DISAGREE QRH. PROBLEM RESOLVED AFTER FOLLOWING QRH.
